On the Kneser problem for functional-differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1879-1892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a4,
author = {I. T. Kiguradze and D. I. Chichua},
title = {On the {Kneser} problem for functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1879--1892},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a4/}
}
I. T. Kiguradze; D. I. Chichua. On the Kneser problem for functional-differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1879-1892. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a4/